# SDR SWAA2015111846134

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 71,303 hours, 58,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT INOPERATIVE AT ROW 19.  R & R BULB IAW AMM.
